Author = A. Ghodousian
LP Problems on the max - “Fuzzy Or” inequalities systems

Volume 52, Issue 2, December 2020, Pages 85-98

10.22059/jac.2020.79249

A. Ghodousian; Parmida Mirhashemi


On the optimization of Dombi non-linear programming

Volume 52, Issue 1, June 2020, Pages 1-36

10.22059/jac.2020.75292

A. Ghodousian; Fatemeh Elyasimohammadi


On the max - ``Fuzzy Or'' composition fuzzy inequalities systems

Volume 51, Issue 2, December 2019, Pages 19-34

10.22059/jac.2019.75139

Amin Ghodousian; Ali Babalhavaeji; Elnaz Bashir


Max-Min averaging operator: fuzzy inequality systems and resolution

Volume 51, Issue 1, June 2019, Pages 55-70

10.22059/jac.2019.71296

A. Ghodousian; Tarane Azarnejad; Farnood Samie Yousefi


Linear programming on SS-fuzzy inequality constrained problems

Volume 50, issue 2, December 2018, Pages 13-36

10.22059/jac.2018.69466

Amin Ghodousian; shahrzad oveisi


LP problems constrained with D-FRIs

Volume 50, issue 2, December 2018, Pages 59-79

10.22059/jac.2018.69778

A. Ghodousian; M. Jafarpour


Solving a non-linear optimization problem in the presence of Yager-FRE constraints

Volume 50, Issue 1, June 2018, Pages 155-183

10.22059/jac.2018.68964

A. Ghodousian; Abolfazl Javan; Asieh Khoshnood


Linear optimization on Hamacher-fuzzy relational inequalities

Volume 49, Issue 1, June 2017, Pages 115-150

10.22059/jac.2017.7988

Amin Ghodousian; Mohammadsadegh Nouri


An Optimization Model for Epidemic Mitigation and Some Theoretical and Applied Generalizations

Volume 48, Issue 1, December 2016, Pages 99-116

10.22059/jac.2016.7945

Sima Ranjbarfard; Amin Ghodousian; D. Moazzami


Heuristic and exact algorithms for Generalized Bin Covering Problem

Volume 47, Issue 1, June 2016, Pages 53-62

10.22059/jac.2016.7936

S. Jabari; Dara Moazzami; A. Ghodousian